MAUDE Adverse Event Report: MICROVENTION INC. HYDROSOFT 3D; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICROVENTION INC. HYDROSOFT 3D; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 7110-0258-3D-A2
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
Patient came to operating room for endovascular procedure with stent.While deploying stent through deployment system, system partially fails and tip of deployment system becomes dislodged.Tip is retrieved from inside patient, no foreign body left in patient.Stent is an abbott supera peripheral stent system.

Brand Name
HYDROSOFT 3D
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICROVENTION INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key23802268
Report Number23802268
Device Sequence Number21172242
Product Code KRD
UDI-Device Identifier00816777025449
UDI-Public(01)00816777025449
Combination Product (Y/N)N
Initial Reporter StatePA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/03/2025
Report Date (Section F) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7110-0258-3D-A2
Device Catalogue Number7110-0258
Device Lot Number0001214121
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/15/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/15/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age78 YR
Patient SexMale
Date Report Sent to FDA12/03/2025